# SDR DXTA2010092204250

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 5,080 hours, 3,953 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 41011680108
- Part serial: 0822
- Condition: Inoperative
- Part time: 1,226 hours, 822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WERE SELECTED TO ZERO POSITION RESULTING IN A STAB MISCOMP, A HYD PRESS, AND A MC LIGHT. UPON LANDING, STAB CONFIRMED NOT TO MOVE FULL UP OR DOWN.  TROUBLESHOT TO INOPERATIVE STAB ACTUATOR.  REPLACED ACTUATOR WITH MODIFIED UNIT IAW MM. OPS CHECK & LEAK CHECK GOOD AT THIS TIME.
